# SDR HALA2018120430622

- Difficulty date: December 1, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 27,288 hours, 64,020 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR GIRT BAR DETACHED AND SLIDE EXPOSED ON GROUND.// REINSTALLED SERVICE DOOR GIRT BAR & SLIDE PER AMM 25-61-03. SECURITY CHECK GOOD.
